Alert archive / Kentucky / Flash Flood Watches in 2021

Flash Flood Watch 6, NWS Louisville, KY

July 10, 202118 counties in Kentucky; 9 counties in Indiana

NWS Louisville, KY issued this flash flood watch at Jul 10, 2021, 2:48 AM CDT for 18 counties in Kentucky; 9 counties in Indiana. It took effect at Jul 10, 2021, 1:00 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jul 10, 2021, 2:48 AM CDT (07:48 UTC)
In effect from
Jul 10, 2021, 1:00 PM CDT
Expired
Jul 11, 2021, 4:33 AM CDT
In force
16 hr
Issued by
NWS Louisville, KY
Flood severity
None
All 27 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Allen County, KY, Barren County, KY, Breckinridge County, KY, Butler County, KY, Edmonson County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Hart County, KY, Jefferson County, KY, Larue County, KY, Logan County, KY, Meade County, KY, Metcalfe County, KY, Ohio County, KY, Simpson County, KY, Warren County, KY

The radar

The Louisville radar (KLVX), 39 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2021-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2021-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1446 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

491 
WGUS63 KLMK 100748
FFALMK

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Louisville KY
348 AM EDT Sat Jul 10 2021

INZ076>078-083-084-089>092-KYZ023>026-030-102000-
/O.NEW.KLMK.FF.A.0006.210710T1800Z-210711T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange-Washington-Scott-Dubois-Crawford-Perry-Harrison-Floyd-Clark-
Hancock-Breckinridge-Meade-Ohio-Jefferson-
Including the cities of Paoli, Jeffersonville, Brandenburg, 
Scottsburg, Hawesville, Corydon, Hardinsburg, Louisville, Salem, 
Hartford, Jasper, English, Tell City, Lewisport, and New Albany
348 AM EDT Sat Jul 10 2021 /248 AM CDT Sat Jul 10 2021/

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS 
AFTERNOON THROUGH SUNDAY MORNING...

The National Weather Service in Louisville has issued a

* Flash Flood Watch for portions of Indiana and Kentucky, including 
  the following areas, in Indiana, Clark, Crawford, Dubois, Floyd, 
  Harrison, Orange, Perry, Scott and Washington. In Kentucky, 
  Breckinridge, Hancock, Jefferson, Meade and Ohio.

* From 2 PM EDT /1 PM CDT/ this afternoon through Sunday morning.

* Rounds of showers and thunderstorms with intense rainfall rates 
  are expected later today and into Sunday morning across the watch 
  area. Rain amounts could range from 2 to 4 inches with locally 
  higher amounts from slow moving showers and storms.

* A Flash Flood Watch means that conditions may develop that lead to 
  flash flooding. Flash flooding is a very dangerous situation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

BTN
3 follow-up statements
661 
WGUS63 KLMK 101937
FFALMK

Flood Watch
National Weather Service Louisville KY
337 PM EDT Sat Jul 10 2021

INZ076>078-083-084-089>092-KYZ023>026-030-111000-
/O.CON.KLMK.FF.A.0006.000000T0000Z-210711T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange-Washington-Scott-Dubois-Crawford-Perry-Harrison-Floyd-Clark-
Hancock-Breckinridge-Meade-Ohio-Jefferson-
Including the cities of Paoli, Jeffersonville, Brandenburg, 
Scottsburg, Hawesville, Corydon, Hardinsburg, Louisville, Salem, 
Hartford, Jasper, English, Tell City, Lewisport, and New Albany
337 PM EDT Sat Jul 10 2021 /237 PM CDT Sat Jul 10 2021/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

The Flash Flood Watch continues for

* Portions of Indiana and Kentucky, including the following areas, 
  in Indiana, Clark, Crawford, Dubois, Floyd, Harrison, Orange, 
  Perry, Scott and Washington. In Kentucky, Breckinridge, Hancock, 
  Jefferson, Meade and Ohio.

* Through Sunday morning.

* Rounds of showers and thunderstorms with intense rainfall rates 
  are expected later today and into Sunday morning across the watch 
  area. Rain amounts could range from 2 to 4 inches with locally 
  higher amounts from slow moving showers and storms.

* A Flash Flood Watch means that conditions may develop that lead to 
  flash flooding. Flash flooding is a very dangerous situation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

DM
569 
WGUS63 KLMK 110326
FFALMK

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Louisville KY
1126 PM EDT Sat Jul 10 2021

INZ076>078-083-084-089>092-KYZ030-110430-
/O.CAN.KLMK.FF.A.0006.000000T0000Z-210711T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange-Washington-Scott-Dubois-Crawford-Perry-Harrison-Floyd-Clark-
Jefferson-
Including the cities of Paoli, Jeffersonville, Scottsburg, Corydon, 
Louisville, Salem, Jasper, English, Tell City, and New Albany
1126 PM EDT Sat Jul 10 2021 /1026 PM CDT Sat Jul 10 2021/

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Indiana and north central 
Kentucky, including the following areas, in Indiana, Clark, 
Crawford, Dubois, Floyd, Harrison, Orange, Perry, Scott and 
Washington. In north central Kentucky, Jefferson has been cancelled.

The Flood Watch is cancelled.

$$

KYZ027-028-053-061>064-070>074-076-111130-
/O.EXA.KLMK.FF.A.0006.000000T0000Z-210711T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grayson-Hardin-Larue-Butler-Edmonson-Hart-Green-Logan-Warren-Simpson-
Allen-Barren-Metcalfe-
Including the cities of Russellville, Hodgenville, Bowling Green, 
Edmonton, Greensburg, Leitchfield, Scottsville, Providence, Horse 
Cave, Morgantown, Glasgow, Elizabethtown, Brownsville, and Franklin
1026 PM CDT Sat Jul 10 2021 /1126 PM EDT Sat Jul 10 2021/

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT/8 AM EDT/ SUNDAY...

The National Weather Service in Louisville has expanded the

* Flash Flood Watch to include portions of north central Kentucky 
  and south central Kentucky, including the following areas, in 
  north central Kentucky, Hardin and Larue. In south central 
  Kentucky, Allen, Barren, Butler, Edmonson, Grayson, Green, Hart, 
  Logan, Metcalfe, Simpson and Warren.

* Until 7 AM CDT/8 AM EDT/ Sunday.

* Thunderstorms overnight will bring repeated bouts of heavy 
  rainfall to south-central Kentucky overnight. Flash flooding will 
  be possible where the heaviest rain occurs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

KYZ023>026-111130-
/O.CON.KLMK.FF.A.0006.000000T0000Z-210711T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock-Breckinridge-Meade-Ohio-
Including the cities of Hardinsburg, Hartford, Brandenburg, 
Lewisport, and Hawesville
1026 PM CDT Sat Jul 10 2021 /1126 PM EDT Sat Jul 10 2021/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT/8 AM EDT/ 
SUNDAY...

The Flash Flood Watch continues for

* Portions of north central Kentucky and northwest Kentucky, 
  including the following areas, in north central Kentucky, 
  Breckinridge and Meade. In northwest Kentucky, Hancock and Ohio.

* Until 7 AM CDT/8 AM EDT/ Sunday.

* Additional rainfall overnight could result in flash flooding, if 
  it affects areas that have already received heavy rainfall earlier 
  today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

RAS
113 
WGUS63 KLMK 110933
FFALMK

Flood Watch
National Weather Service Louisville KY
433 AM CDT Sun Jul 11 2021

KYZ023>028-053-061>064-070>074-076-111045-
/O.CAN.KLMK.FF.A.0006.000000T0000Z-210711T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Larue-Butler-Edmonson-
Hart-Green-Logan-Warren-Simpson-Allen-Barren-Metcalfe-
Including the cities of Brownsville, Russellville, Hodgenville, 
Bowling Green, Edmonton, Brandenburg, Greensburg, Leitchfield, 
Scottsville, Hardinsburg, Providence, Hartford, Hawesville, Glasgow, 
Horse Cave, Lewisport, Elizabethtown, Morgantown, and Franklin
433 AM CDT Sun Jul 11 2021 /533 AM EDT Sun Jul 11 2021/

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of north central Kentucky, 
northwest Kentucky and south central Kentucky, including the 
following areas, in north central Kentucky, Breckinridge, Hardin, 
Larue and Meade. In northwest Kentucky, Hancock and Ohio. In south 
central Kentucky, Allen, Barren, Butler, Edmonson, Grayson, Green, 
Hart, Logan, Metcalfe, Simpson and Warren has been cancelled.

The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.

$$

BJS

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood watch went out at Jul 10, 2:38 AM CDT, 10 minutes earlier.

Area forecast discussion, Jul 10, 2:38 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
338 AM EDT Sat Jul 10 2021

.Short Term...(Today and tonight)
Issued at 335 AM EDT Sat Jul 10 2021

...Stormy Weekend, Locally Heavy Rainfall and Severe Weather
Threat...

MCS located across southern IL/eastern MO continues to drop to the
south-southeast. Looking at radar as well as mesoanalysis, the main
threat with this complex is prog to drop south towards the higher
CAPE values along the Mississippi River into southern IL, far
southeastern MO and western KY. The northeastern segment of the line
looks to work along the tight instability gradient and 70 Td
isodrosotherm. Could see it arrive into our far western Indiana
counties by 5am CDT and continue to push east-southeast and along I-
65 by 7-8am CDT (8-9am EDT). Main threat would be gusty winds and
heavy rainfall later this morning.

Stalled boundary across the KY/TN border will start to lift
northward later today into tonight as a sfc low develops IA/MO and
slowly moves eastward into IL by Sunday morning. Warm front will
lift into southern IN this evening as a south-southwesterly flow
advects warmer moist air into the region. Dew point values will get
into the low 70s with PWAT values between 1.7-2.0 inch range. The
axis of highest PWAT values will be across far western KY into
southern IN and along the Ohio River. With these high PWAT values,
and the warm front quasi-stationary along our northern CWA, this
will be the focus of potentially heavy rainfall and training
thunderstorm activity. WPC has a moderate outlook for excess rain
for that area, and HREF ensemble guidance suggest a good probability
of seeing upwards of 2.50-3.00 of rain over the next 24 hours with
potentially higher amounts in areas that see long duration of
training thunderstorms. In coordination with our neighboring WFO's
decided to issue a Flash Flood Watch across most of our northern and
northwestern CWA for from afternoon into Sunday morning.

Along with the threat of heavy rain, there is the potential for
severe weather. The SPC has areas to the east of I-65 in a marginal
risk, while the western half is in a slight risk for severe storms.
CAPE values later today will range between 1500-2000J/kg but shear
values remain marginal closer to 20-25kts. Main threat from any
severe storms looks to be small hail and damaging winds. Could see a
period of just scattered to isolated active as we go into the
afternoon in wake of the passing morning MCS. Hi-res models start to
indicate the development along the warm front later this afternoon
with more scattered active south across central and southern KY.
Then overnight tonight into early Sunday morning more pronounced
area of convection forms as a strong LLJ of 30-40kts begins to nose
in across western KY into southern IN (west of I-65 and along and
north of I-64) enhancing convection.

&&

.Long Term...(Sunday through Friday)
Issued at 300 AM EDT Sat Jul 10 2021

...Showery/Stormy Pattern Ahead...

Sunday - Tuesday...

A deep closed low will be centered over the mid Mississippi River
Valley to end the weekend and start the new work week. Meanwhile, an
upper ridge will be centered off the the mid Atlantic coast during
the same time. The Ohio River Valley will be situated between these
two features, and we'll see a steady plume of deep moisture (gulf
and some help from atlantic moisture as well) advecting poleward
over our area. This is expected to bring waves of showers and storms
over our area with a very high degree of confidence. However, still
not confident in timing individual waves. As mentioned in the
previous discussion, will continue carrying high pops for each
period, but folks should expect breaks in between waves as well.

Given the high PWAT airmass, and south to north training of each
wave, some areas could start to pick up healthy amounts of rainfall
through this time period. Ensemble plumes are suggesting between 2
and 3 inches across much of our area, however localized higher
amounts of 4 inches will be possible with the most likely locations
along and west of I-65 at this time. Think we'll be able to handle a
good majority of the rainfall, but perhaps a few localized problems
will occur at times, especially for spots that see repeated storms.
In addition, gusty winds will be possible with stronger storms each
afternoon/evening, especially if pockets of stronger instability are
able to develop each PM.

Look for pretty consistent high temperatures each day in the low to
mid 80s. Lows will also stay consistent each night in the upper 60s
and low 70s. Overall, these are smaller diurnal ranges than normal
given the expected heavy cloud cover and rounds of precipitation
limiting heating potential.

Tuesday Night - Friday...

The upper low that had been in place over the mid Mississippi River
Valley earlier will be quickly ejecting NE through the Great Lakes
region by Tuesday night, however plenty of deep moisture will
continue to stream over our region on the western periphery of the
upper ridge now centered along the mid Atlantic coast. Overall, this
looks to be a "drier" period of weather than earlier in the week,
however will still need to carry scattered and mainly diurnally
driven pops through around Thursday. By Friday, models generally
agree that better coverage of showers and storms will approach from
the NW along a cold front trailing from an eastern Canada system.

Temperatures look to be a bit warmer during the mid to late week
time frame as more opportunities for heating will occur. As a
result, will go with values more solidly in the mid to upper 80s,
and if convection holds off any one day then values around 90 are
certainly possible. Mild lows in the upper 60s and low 70s will
continue to be the norm.

&&

.Aviation...(06Z TAF Issuance)
Issued at 135 AM EDT Sat Jul 9 2021

Impacts: Wave of showers/storms this morning after daybreak then
scattered afternoon/evening showers and storms with another possible
wave Saturday night into Sunday morning. All of these storms/showers
could cause periods of MVFR/IFR conditions.

Discussion: Forecast remains mostly dry through the remainder of the
overnight/early morning across all TAF sites with VFR conditions.
Radar and satellite shows a convective complex along I-70 around St.
Louis dropping south-southeast this morning. Some of the
shower/storm activity could work in across our area between 11-17z
in the morning from west to east. It's very possible that this
activity could diminish and break up as it moves through but kept
the possibility in the forecast for all TAF sites. The main threat
would be gusty winds and low VIS from heavy rains.

Boundary currently along the KY/TN border will start to lift
northward during the day as it does we will have a more unstable
atmosphere with winds out of the south between 5-10kts. Could see
more showers/storms develop later this afternoon/evening. The
current guidance suggest the best window for this is between 00-06z
but confidence remains low on timing as the various hi-res models
greatly disagree.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...BTN
Long Term...BJS
Aviation...BTN
Hazardous weather outlook, Jul 9, 2:24 PM CDT, 12 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
324 PM EDT Fri Jul 9 2021

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-101930-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
324 PM EDT Fri Jul 9 2021 /224 PM CDT Fri Jul 9 2021/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

A cluster of storms may push into the area during the predawn hours
of Saturday. Gusty winds, heavy rain and lightning are all possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Several rounds of showers and storms are possible Saturday through
the middle of next week. Rainfall amounts around 2 inches are likely
with 3 to 4 inches possible which could result in localized flooding
issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are invited to submit reports to the National Weather
Service.

&&

More information, along with other weather, hydrological and
climate information can be found at weather.gov/louisville.

JML/RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 5:47 AM CDTSpecial Weather StatementLMKHancock, Ohio28 min
Jul 10, 7:57 AM CDTSpecial Weather StatementLMKTaylor33 min
Jul 10, 1:49 PM CDTSpecial Weather StatementLMKBarren26 min
Jul 10, 2:09 PM CDTSpecial Weather StatementLMKButler36 min
Jul 10, 2:16 PM CDTSpecial Weather StatementLMKBarren29 min
Jul 10, 2:17 PM CDTSpecial Weather StatementLMKCumberland28 min
Jul 10, 2:37 PM CDTSpecial Weather StatementLMKWarren23 min
Jul 10, 2:47 PM CDTAreal Flood AdvisoryLMKButler, Logan, Warren3 hr
Jul 10, 2:52 PM CDTSpecial Weather StatementLMKBarren23 min
Jul 10, 3:18 PM CDTSpecial Weather StatementLMKEdmonson27 min
Jul 10, 3:20 PM CDTSpecial Weather StatementLMKHart25 min
Jul 10, 3:37 PM CDTSpecial Weather StatementLMKAdair, Russell23 min
Jul 10, 3:48 PM CDTSpecial Weather StatementLMKGreen, Hart27 min
Jul 10, 3:50 PM CDTSpecial Weather StatementLMKBarren25 min
Jul 10, 4:07 PM CDTSpecial Weather StatementLMKHardin23 min
Jul 10, 4:13 PM CDTSpecial Weather StatementLMKLarue32 min
Jul 10, 4:39 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio36 min
Jul 10, 4:44 PM CDTSpecial Weather StatementLMKCasey31 min
Jul 10, 4:58 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion17 min
Jul 10, 5:23 PM CDTAreal Flood AdvisoryLMKBreckinridge3 hr
Jul 10, 5:53 PM CDTSpecial Weather StatementLMKJefferson22 min
Jul 10, 5:56 PM CDTSevere Thunderstorm WarningLMKJefferson34 min
Jul 10, 6:42 PM CDTSpecial Weather StatementLMKOldham, Trimble33 min
Jul 10, 5:59 AM CDTSpecial Weather StatementLMKDubois46 min
Jul 10, 5:06 PM CDTSpecial Weather StatementLMKDubois, Perry39 min
Jul 10, 5:39 PM CDTSpecial Weather StatementLMKFloyd, Harrison36 min
Jul 10, 5:42 PM CDTSpecial Weather StatementLMKCrawford, Dubois, Orange33 min
Jul 10, 6:08 PM CDTSevere Thunderstorm WarningLMKCrawford, Orange, Washington37 min
Jul 10, 6:14 PM CDTSpecial Weather StatementLMKClark46 min
Jul 10, 6:25 PM CDTSevere Thunderstorm WarningLMKClark20 min
Jul 10, 6:35 PM CDTSpecial Weather StatementLMKOrange25 min
Jul 10, 6:51 PM CDTSpecial Weather StatementLMKJefferson, Scott, Washington24 min

Nearby

Flash Flood Watches in Kentucky, 2021Flash Flood Watches in Indiana, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.